Hi. I just need somewhere and someone to complain to. I bet I’m not alone on this complaint, anyway. Let me know if you feel my pain.
Sooo, I have an infection in my uterus. Yick. This could explain my excessive bleeding and cramping, which is good to know, of course. (FYI, the doctor says this is a chronic infection. Too bad no one ever did an endometrial biopsy on me before!!!)
Sooo, they put me on two antibiotics, one of which is supposed to be very strong. (They also gave me medication for the yeast infection I’m definitely going to get. Thanks.)
I put off starting the medication until today, because I’m a big baby and antibiotics usually make me sick. Two strong antibiotics could only make me sicker. Right? Right
I took the first two doses this morning, and already have diarrhea. I am entirely nauseous!!!! Two more weeks of this. It keeps running through my mind to stop taking the meds, but I’ll hang in there. For now.
My friend says probiotics help. I sure hope so. I think I’m going to throw up.
Thanks for listening. I’m sure I’m not the only who sometimes feels that the medication is as bad as the illness.